• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 5 500 публикаций
Сортировка:
по названию
по году
Статья
Prokhorov Y., Shramov K. ASIAN JOURNAL OF MATHEMATICS. 2020. Vol. 24. No. 2. P. 355-368.
Добавлено: 5 ноября 2020
Статья
Gayfullin S. Journal of Algebra. 2021. No. 573. P. 364-392.
Добавлено: 6 февраля 2021
Статья
Avilov A. Mathematical notes. 2016. Vol. 100. No. 3. P. 482-485.
Добавлено: 7 декабря 2016
Статья
Avilov A. European Journal of Mathematics. 2018. Vol. 4. No. 3. P. 761-777.
Добавлено: 16 сентября 2018
Статья
Avilov A. Sbornik Mathematics. 2016. Vol. 307. No. 3. P. 315-330.

We prove that any G-del Pezzo threefold of degree 4, except for a one-parameter family and four distinguished cases, can be equivariantly reconstructed to the projective space ℙ3, a quadric Q ⊂ ℙ4 , a G-conic bundle or a del Pezzo fibration. We also show that one of these four distinguished varieties is birationally rigid with respect to an index 2 subgroup of its automorphism group. © 2016 Russian Academy of Sciences (DoM), London Mathematical Society, Turpion Ltd.

Добавлено: 6 июля 2016
Статья
Shramov K., Przyjalkowski V. Proceedings of the Steklov Institute of Mathematics. 2019. Vol. 307. P. 198-209.
Добавлено: 12 августа 2020
Статья
Vasiliev A. A., Pavlov I. Physica Status Solidi (B): Basic Research. 2019. No. 1900389.
Добавлено: 29 января 2020
Статья
Fontbona J., Gozlan N., Jabir J. M. Annales de l'institut Henri Poincare (B) Probability and Statistics. 2017. Vol. 53. No. 4. P. 1719-1746.
Добавлено: 7 сентября 2018
Статья
Mariani M., Yannick S. Calculus of Variations and Partial Differential Equations. 2013. Vol. 46. No. 3-4. P. 687-703.
Добавлено: 11 декабря 2017
Статья
Anikin A., Brüning J., Dobrokhotov S. et al. Russian Journal of Mathematical Physics. 2019. Vol. 26. No. 3. P. 265-276.
Добавлено: 18 сентября 2019
Статья
Chepyzhov V. V., Pata V., Vishik M. Nonlinearity. 2009. Vol. 22. No. 2. P. 351-370.
Добавлено: 26 февраля 2013
Статья
Chepyzhov V. V., Pata V., Conti M. Journal de Mathématiques Pures et Appliquées. 2017. Vol. 108. P. 841-868.
Добавлено: 26 февраля 2019
Статья
Chepyzhov V. V., Pata V., Vishik M. Journal de Mathématiques Pures et Appliquées. 2008. Vol. 90. P. 469-491.
Добавлено: 26 февраля 2013
Статья
Danilov V. European Journal of Mechanics - B/Fluids. 2019. Vol. 74. P. 152-158.
Добавлено: 21 октября 2018
Статья
Gusein-Zade S. International Mathematics Research Notices. 2021. Vol. 2021. No. 16. P. 12305-12329.
Добавлено: 26 августа 2021
Статья
Perevoznikov A., Shestov A., Permyakov E. et al. Pattern Recognition and Image Analysis. 2011. Vol. 21. No. 3. P. 545 -548.
Добавлено: 2 декабря 2015
Статья
Kato S., Loktev S. Communications in Mathematical Physics. 2019. Vol. 368. No. 1. P. 113-141.

We construct a filtration on an integrable highest weight module of an affine Lie algebra whose adjoint graded quotient is a direct sum of global Weyl modules. We show that the graded multiplicity of each global Weyl module there is given by the corresponding level-restricted Kostka polynomial. This leads to an interpretation of level-restricted Kostka polynomials as the graded dimension of the space of conformal coinvariants. In addition, as an application of the level one case of the main result, we realize global Weyl modules of current algebras of type ADEADE in terms of Schubert subvarieties of thick affine Grassmanian, as predicted by Boris Feigin.

Добавлено: 4 октября 2019
Статья
Shvarts D. Automation and Remote Control. 2015. Vol. 76. No. 4. P. 708-720.
Добавлено: 21 сентября 2014
Статья
Kolmakov E., Beklemishev L. D. Journal of Symbolic Logic. 2019. Vol. Volume 84. No. Issue 2. P. 849-869.
Добавлено: 24 июня 2019
Статья
Beklemishev L. D., Kolmakov E. Doklady Mathematics. 2018. Vol. 98. No. 3. P. 582-585.
Добавлено: 24 июня 2019
Статья
Dagaev D., Schurov I. Discrete Mathematics. 2020. Vol. 343. No. 4. P. 111704.
Добавлено: 15 октября 2019